Works matching DE "POLYNOMIAL operators"
Results: 321
Reproducing kernels of Sobolev spaces on ℝd and applications to embedding constants and tractability.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 693, doi. 10.1142/S0219530518500094
- By:
- Publication type:
- Article
Matrix‐free preconditioning for high‐order H(curl) discretizations.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 2, p. 1, doi. 10.1002/nla.2348
- By:
- Publication type:
- Article
A projected-steepest-descent potential-reduction algorithm for convex programming problems.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 10, p. 883, doi. 10.1002/nla.389
- By:
- Publication type:
- Article
Visual sensing and penetration control in aluminum alloy pulsed GTA welding.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 42, n. 1/2, p. 126, doi. 10.1007/s00170-008-1587-1
- By:
- Publication type:
- Article
Solvability of the Cauchy Problem with a Polynomial Difference Operator.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 6, p. 887, doi. 10.1007/s10958-016-2749-6
- By:
- Publication type:
- Article
AUTOMATIC CONTINUITY OF MULTIPLICATIVE POLYNOMIAL OPERATORS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 497, doi. 10.22103/jmmr.2023.19772.1290
- By:
- Publication type:
- Article
FINDING FUZZY INVERSE MATRIX USING WU'S METHOD.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 1, p. 37, doi. 10.22103/jmmrc.2021.16716.1127
- By:
- Publication type:
- Article
A NEAR-OPTIMAL SOLUTION TO A TWO-DIMENSIONAL CUTTING STOCK PROBLEM.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 4, p. 645, doi. 10.1287/moor.25.4.645.12118
- By:
- Publication type:
- Article
A certain subclass of bi-univalent analytic functions introduced by means of the q-analogue of Noor integral operator and Horadam polynomials.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2275, doi. 10.3906/mat-1905-17
- By:
- Publication type:
- Article
An identity between the m-spotty weight enumerators of a linear code and its dual.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 641, doi. 10.3906/mat-1103-55
- By:
- Publication type:
- Article
Invariant subspace problem for positive L-weakly and M-weakly compact operators.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 267, doi. 10.3906/mat-0903-37
- By:
- Publication type:
- Article
On rotated CMV operators and orthogonal polynomials on the unit circle.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 9, p. 1302, doi. 10.1080/10236198.2024.2348519
- By:
- Publication type:
- Article
Diverse characterizations of Q-Dunkl classical orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 9, p. 1253, doi. 10.1080/10236198.2024.2344660
- By:
- Publication type:
- Article
On the ω-multiple Meixner polynomials of the second kind.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 7, p. 966, doi. 10.1080/10236198.2021.1954174
- By:
- Publication type:
- Article
Certain subclasses of multivalent analytic functions involving the generalized Srivastava-Attiya operator.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 3, p. 221, doi. 10.1080/10652460903098248
- By:
- Publication type:
- Article
ON A CLASS OF RIEMANN-HILBERT PROBLEMS WITH ALMOST PERIODIC POLYNOMIAL COEFFICIENTS.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 31
- By:
- Publication type:
- Article
Symbolic computation of the Duggal transform.
- Published in:
- Journal of Linear & Topological Algebra, 2018, v. 7, n. 1, p. 53
- By:
- Publication type:
- Article
Operator shifting for noisy elliptic systems.
- Published in:
- Research in the Mathematical Sciences, 2023, n. 4, p. 1, doi. 10.1007/s40687-023-00414-x
- By:
- Publication type:
- Article
Operator shifting for noisy elliptic systems.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 4, p. 1, doi. 10.1007/s40687-023-00414-x
- By:
- Publication type:
- Article
Historical Shoreline Change, Southeast Oahu, Hawaii; Applying Polynomial Models to Calculate Shoreline Change Rates.
- Published in:
- Journal of Coastal Research, 2009, v. 25, n. 6, p. 1236, doi. 10.2112/08-1070.1
- By:
- Publication type:
- Article
STABILITY AND CONTROLLABILITY OF A WAVE EQUATION WITH DYNAMICAL BOUNDARY CONTROL.
- Published in:
- Mathematical Control & Related Fields, 2015, v. 5, n. 2, p. 305, doi. 10.3934/mcrf.2015.5.305
- By:
- Publication type:
- Article
Identification of causal factor models of stationary time series.
- Published in:
- Econometrics Journal, 2004, v. 7, n. 2, p. 618, doi. 10.1111/j.1368-423X.2004.00146.x
- By:
- Publication type:
- Article
Blending type approximation by Stancu-Kantorovich operators associated with the inverse Pólya-Eggenberger distribution.
- Published in:
- Tbilisi Mathematical Journal, 2018, v. 11, n. 4, p. 79, doi. 10.32513/tbilisi/1546570887
- By:
- Publication type:
- Article
FRACTIONAL INTEGRAL FORMULAS FOR THE MERICHEVSAIGO MAEDA OPERATORS.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 4, p. 625
- By:
- Publication type:
- Article
On the Stancu type bivariate approximation formula.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 32, n. 1, p. 103
- By:
- Publication type:
- Article
An algorithm for polynomial matrix factor extraction.
- Published in:
- International Journal of Control, 2000, v. 73, n. 8, p. 686, doi. 10.1080/002071700403457
- By:
- Publication type:
- Article
ON THE DIOPHANTINE EQUATION z<sup>2</sup> = f (x)<sup>2</sup> ± f (y)<sup>2</sup>, II.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 187, doi. 10.1017/S0004972710000377
- By:
- Publication type:
- Article
Quantum properties of classical Pearson random variables.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2024, v. 27, n. 3, p. 1, doi. 10.1142/S0219025723500285
- By:
- Publication type:
- Article
Constant Term Methods in the Theory of Tesler Matrices and Macdonald Polynomial Operators.
- Published in:
- Annals of Combinatorics, 2014, v. 18, n. 1, p. 83, doi. 10.1007/s00026-013-0213-6
- By:
- Publication type:
- Article
Extension of Spectral Scales to Unbounded Operators.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/713563
- By:
- Publication type:
- Article
Two conjectures on the arithmetic in ℝ and ℂ.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 2, p. 175, doi. 10.1002/malq.200910004
- By:
- Publication type:
- Article
The Operators of Vector Logic.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 27, doi. 10.1002/malq.19960420104
- By:
- Publication type:
- Article
Non-associative Lambek Categorial Grammar in Polynomial Time.
- Published in:
- Mathematical Logic Quarterly, 1995, v. 41, n. 4, p. 476, doi. 10.1002/malq.19950410405
- By:
- Publication type:
- Article
Simplified Approach Based on Polynomial Equations to Predict the Permeability of Micro-perforated Polymeric Films.
- Published in:
- Packaging Technology & Science, 2016, v. 29, n. 11, p. 549, doi. 10.1002/pts.2233
- By:
- Publication type:
- Article
Efficient Algorithms for Anonymous Byzantine Agreement.
- Published in:
- Theory of Computing Systems, 2008, v. 42, n. 2, p. 222, doi. 10.1007/s00224-007-9006-9
- By:
- Publication type:
- Article
Horizontal forms on jet bundles.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2010, v. 15, n. 1, p. 149
- By:
- Publication type:
- Article
Asymptotics of the eigenvalues of a fourth order differential operator with eigenvalue dependent and periodic boundary conditions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2023, v. 30, n. 1, p. 1, doi. 10.36045/j.bbms.210416a
- By:
- Publication type:
- Article
SOLVING THE NONLINEAR TRANSPORTATION PROBLEM BY GLOBAL OPTIMIZATION.
- Published in:
- Transport (16484142), 2010, v. 25, n. 3, p. 314, doi. 10.3846/transport.2010.39
- By:
- Publication type:
- Article
Reproducing property of bounded linear operators and kernel regularized least square regressions.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2024, v. 22, n. 5, p. 1, doi. 10.1142/S0219691324500139
- By:
- Publication type:
- Article
Computational Approach to Hyperelliptic Riemann Surfaces.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 3, p. 379, doi. 10.1007/s11005-015-0743-4
- By:
- Publication type:
- Article
A note on generalized connectedness.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 122, n. 3, p. 231, doi. 10.1007/s10474-008-8009-6
- By:
- Publication type:
- Article
A Darboux–Getzler Theorem for Scalar Difference Hamiltonian Operators.
- Published in:
- Communications in Mathematical Physics, 2020, v. 374, n. 3, p. 1497, doi. 10.1007/s00220-019-03497-2
- By:
- Publication type:
- Article
Formulas of Szegő Type for the Periodic Schrödinger Operator.
- Published in:
- Communications in Mathematical Physics, 2018, v. 358, n. 2, p. 675, doi. 10.1007/s00220-018-3106-z
- By:
- Publication type:
- Article
Rigorous RG Algorithms and Area Laws for Low Energy Eigenstates in 1D.
- Published in:
- Communications in Mathematical Physics, 2017, v. 356, n. 1, p. 65, doi. 10.1007/s00220-017-2973-z
- By:
- Publication type:
- Article
High-Spin Paramagnetic Ions as Qubits and Qutrits for Quantum Computations.
- Published in:
- Russian Physics Journal, 2020, v. 63, n. 5, p. 888, doi. 10.1007/s11182-020-02113-4
- By:
- Publication type:
- Article
Certain Polynomial Stochastic Operators.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 5/6, p. 828, doi. 10.1134/S000143462105014X
- By:
- Publication type:
- Article
On the Estimates of Periodic Eigenvalues of Sturm–Liouville Operators with Trigonometric Polynomial Potentials.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 5/6, p. 794, doi. 10.1134/S0001434621050114
- By:
- Publication type:
- Article
An Explicit Formula for the Number of Labeled Series-Parallel -Cyclic Blocks.
- Published in:
- Mathematical Notes, 2020, v. 108, n. 3/4, p. 608, doi. 10.1134/S0001434620090333
- By:
- Publication type:
- Article
Periodic Besov Spaces and Generalized Moduli of Smoothness.
- Published in:
- Mathematical Notes, 2020, v. 108, n. 3/4, p. 603, doi. 10.1134/S0001434620090321
- By:
- Publication type:
- Article
Spectral Analysis of Operator Polynomials and Second-Order Differential Operators.
- Published in:
- Mathematical Notes, 2020, v. 108, n. 3/4, p. 477, doi. 10.1134/S0001434620090205
- By:
- Publication type:
- Article